Nonsmooth optimization reformulations characterizing all solutions of jointly convex generalized Nash equilibrium problems
No abstract is available for this item.
Volume (Year): 50 (2011)
Issue (Month): 1 (September)
|Contact details of provider:|| Web page: http://www.springer.com/math/journal/10589|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Harker, Patrick T., 1991. "Generalized Nash games and quasi-variational inequalities," European Journal of Operational Research, Elsevier, vol. 54(1), pages 81-94, September.
- Jong-Shi Pang & Masao Fukushima, 2005. "Quasi-variational inequalities, generalized Nash equilibria, and multi-leader-follower games," Computational Management Science, Springer, vol. 2(1), pages 21-56, 01.
- Steffan Berridge & Jacek Krawczyk, .
"Relaxation Algorithms in Finding Nash Equilibrium,"
Computing in Economics and Finance 1997
159, Society for Computational Economics.
- Anna Heusinger & Christian Kanzow, 2009. "Optimization reformulations of the generalized Nash equilibrium problem using Nikaido-Isoda-type functions," Computational Optimization and Applications, Springer, vol. 43(3), pages 353-377, July.
When requesting a correction, please mention this item's handle: RePEc:spr:coopap:v:50:y:2011:i:1:p:23-48. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.